# SDR 39LA20150224109

- Difficulty date: February 24, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N607AR
- Make and model: Casa C212200
- Aircraft serial: 309
- Aircraft time: 19,935 hours, 26,532 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2730 · Elevator Control System
- Part: Shaft
- Part number: 21246220045
- Condition: Sheared
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE WALK AROUND INSPECTION PRIOR TO FLIGHT, MX OBSERVED THAT THE LT & RT ELEVATORS WERE DEFLECTED IN OPPOSITE DIRECTIONS.  FURTHER INVESTIGATION REVEALED THAT THE LT ELEVATOR INTERCONNECT SHAFT HAD SHEARED.  THERE WERE REPORTS OF HIGH WIND CONDITIONS IN THE AREA.
